Pacific Journal of Mathematics

Bordism and regular homotopy of low-dimensional immersions.

John Forbes Hughes

Article information

Source
Pacific J. Math., Volume 156, Number 1 (1992), 155-184.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102635135

Mathematical Reviews number (MathSciNet)
MR1182261

Zentralblatt MATH identifier
0768.57014

Subjects
Primary: 57R42: Immersions
Secondary: 55Q99: None of the above, but in this section

Citation

Hughes, John Forbes. Bordism and regular homotopy of low-dimensional immersions. Pacific J. Math. 156 (1992), no. 1, 155--184. https://projecteuclid.org/euclid.pjm/1102635135


Export citation

References

  • [Ban74] T. F. Banchoff, Triplepoints and surgery of immersed surfaces,Proc. Amer. Math. Soc, 46 (1974), 403-413.
  • [Bro70] E. H. Brown, Framed manifolds with a fixed point free involution, Michigan Math. J., 23 (1970), 257-260.
  • [Car86] J. S. Carter, Surgery on codimension one immersions in Rn+:Removing n-tuplepoints, Trans. Amer. Math. Soc, 298 (1986), 83-102.
  • [Ecc79] P. J. Eccles, Multiple points of codimension one immersions, in Proceedings of 1979 Siegen Topology Symposium, Lecture Notes in Math., vol. 788, pages 23-28, Springer-Verlag, 1979.
  • [Ecc80] P. J. Eccles, Multiple points of codimension one immersions of oriented manifolds, Math. Proc. Camb. Phil. Soc, 87 (1980), 213-220.
  • [Fra71] G. K. Francis, Generic homotopies of immersions, Indiana Univ. Math. J., 21 (1972), 1101-1112.
  • [Fre78] M. Freedman, Quadruplepoints of ^-manifolds in S4 , Comm. Math. Helv., 53 (1978), 385-394.
  • [HH85] J. Hass and J. Hughes, Immersions of surfaces in 3-manifolds, Topology, 23 (1985), 92-112.
  • [HM85] J. Hughes and P. Melvin, The Smale invariant of a knot, Comm. Math. Helv., 60 (1985), 615-627.
  • [KM58] M. Kervaire and J. Milnor, Homotopy groups, Bernoulli numbers, and a theorem ofRochlin, in Proceedings of the International Congress of Math- ematicians, 1958.
  • [MB81] N. Max and T. Banchoff, Every sphere eversion has a quadruple point, in (R. Sachsteder, D. N. Clark, G. Pecelli, editors), Contributions to Analysis and Geometry, pages 191-209, Johns Hopkins University Press, 1981.
  • [Sma59] S. Smale, The classification of immersions of spheres in Euclidean space, Annals of Math., 69 (1959), 327-344.
  • [Ste51] N. Steenrod, Fiber Bundles, Princeton University Press, 1951.
  • [Wel66] R. Wells, Cobordism groups of immersions, Topology, 5 (1966), 281-294.